# SDR CALA2015041300280

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 79,803 hours, 19,214 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 367027019
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY EICAS MSG DISPLAYED AFTER TAKEOFF WITH RT HYD RESERVOIR LIGHT ILLUMINATED.  RT HYD QTY INDICATED 0 WITH RT HYD PRESS INDICATING 3000 PSI.  R & R RT HYD FLUID QTY TRANSMITTER IAW AMM 29-33-01.  OPERATIONALLY CHECKED IT FOR PROPER INDICATION.  OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1672007 & SN OFF 03283.
